# SDR CA061117001

- Difficulty date: November 3, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 17,093 hours
- Engine: Allsn 250C20R2
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Transducer
- Part number: 2060615357
- Part serial: 352297
- Condition: Reads Low
- Location: Fuel Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) UNDER READING FUEL PRESSURE. REMOVED AND INSTALLED REPLACEMENT PRESSURE TRANSDUCER PN BSE 206-30G SN2617-1-251 (TC NR 20061117001)
